Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 19, NWS Lincoln, IL

June 13, 2010Edgar County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 13, 2010, 4:58 PM CDT for Edgar County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2010, 4:58 PM CDT (21:58 UTC)
Expired
Jun 13, 2010, 10:42 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Edgar County, IL

The radar

The Indianapolis radar (KIND), 130 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 132158
FFWILX
ILC045-140400-
/O.NEW.KILX.FF.W.0019.100613T2158Z-100614T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT.

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 1.5 TO 2 INCHES OF RAIN HAS ALREADY FALLEN OVER THE   
  AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  PARIS...BROCTON...CHRISMAN...HUME...KANSAS...REDMON AND VERMILION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO TWO INCHES ARE POSSIBLE IN THE WARNED 
AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3949 8754 3950 8797 3979 8797 3979 8798
      3980 8794 3987 8794 3987 8754

$$

AUTEN
2 follow-up statements
411 
WGUS73 KILX 140001
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT SUN JUN 13 2010

ILC045-140400-
/O.CON.KILX.FF.W.0019.000000T0000Z-100614T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDGAR IL-
701 PM CDT SUN JUN 13 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EDGAR COUNTY UNTIL 1100
PM CDT...

AT 659 PM CDT...DOPPLER RADAR INDICATED TAHT 3 TO 4 INCHES OF RAIN 
HAD FALLEN OVER THE SOUTHERN HALF OF THE COUNTY. EDGAR COUNTY 
OFFICIALS HAVE NOT RECEIVED ANY REPORTS OF FLOODING AT THIS TIME.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...PARIS...
BROCTON...CHRISMAN...HUME...KANSAS...REDMON AND VERMILION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3949 8754 3950 8797 3979 8797 3979 8798
      3980 8794 3987 8794 3987 8754

$$

AUTEN
073 
WGUS73 KILX 140342
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CDT SUN JUN 13 2010

ILC045-140357-
/O.CAN.KILX.FF.W.0019.000000T0000Z-100614T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDGAR IL-
1042 PM CDT SUN JUN 13 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EDGAR COUNTY IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. NO 
REPORTS OF FLOODING OR ROAD CLOSURES HAVE BEEN RECEIVED BY COUNTY 
OFFICIALS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 3949 8754 3950 8797 3979 8797 3979 8798
      3980 8794 3987 8794 3987 8754

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:01 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 13, 3:01 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT SUN JUN 13 2010

.DISCUSSION...
ISSUED 300 PM CDT SUN JUN 13 2010

SEVERE STORMS WILL BE THE MAIN ISSUE THROUGH THE EVENING.
THEN...ATTENTION TURNS TO PERIODIC STORM CHANCES ALONG A NEARLY
STATIONARY BOUNDARY ACROSS CENTRAL ILLINOIS. LOCALIZED FLOODING WILL
BE A CONCERN DUE TO THE AMOUNT OF RAIN THAT WILL FALL ON ALREADY
SATURATED GROUND.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.

THE INITIAL WAVE OF STORMS HAS TEMPORARILY STABILIZED THE NORTHERN
PORTION OF OUR WATCH BOX. HOWEVER...SOME CLEARING BEHIND THAT LINE
WILL HELP DESTABILIZE THINGS AGAIN. THE SOUTHERN STORMS ARE
FEEDING OFF MORE UNSTABLE AIR ADVECTING INTO THE AREA FROM THE
SW...WITH SURFACE DEWPOINTS ALREADY IN THE MID 70S. OUR 18Z
SPECIAL SOUNDING SHOWED 2500 J/KG SFC BASED CAPE...WITH LITTLE TO
NO CONVECTIVE INHIBITION NEAR LINCOLN. SATELLITE IMAGES SHOW AN
AGITATED CU FIELD EXTENDING TO THE WEST BEHIND THE ACTIVE
CONVECTION. SPC MESO ANALYSIS GRAPHICS INDICATE A MODERATELY
UNSTABLE AIRMASS TO OUR WSW...WITH A LOW LEVEL JET NOSING INTO
WEST CENTRAL IL. THIS SHOULD BE ENOUGH FOR CONTINUED STRONG TO
SEVERE STORM DEVELOPMENT.

WILL KEEP LIKELY POPS GOING TONIGHT IN THE NW 2/3RDS OF THE
CWA...CLOSER TO THE LOCATION OF THE FRONTAL ZONE. AFTER THE EVENING
WAVE OF STORMS DISSIPATES...ANOTHER MCS IS EXPECTED TO APPROACH OUR
NW CWA TOWARD SUNRISE ON MONDAY. THE ARRIVAL OF THAT COMPLEX MAY
DELAY UNTIL AFTER SUNRISE...BUT THE POTENTIAL FOR ACCELERATED
FORWARD MOTIONS MAY HELP THE STORMS ARRIVE LATE TONIGHT.

LIKELY POPS APPEAR NECESSARY FOR MUCH OF THE DAY ON MONDAY...AS
THAT LATE NIGHT/EARLY MORNING COMPLEX MOVES ACROSS C IL. THE
AFTERNOON STORM CHANCES WILL BE ENHANCED BY THE INCREASE IN WARM
FRONTOGENESIS AS A SURFACE LOW LIFT NE ALONG THE BOUNDARY INTO
WEST CENTRAL IL BY 00Z TUES.

THAT LOW IS EXPECTED TO DISSIPATE BEFORE REACHING INDIANA...WHILE
IT LEAVES THE COLD FRONT LINGERING ACROSS OUR NW CWA. THE COLD
FRONT WILL FINALLY GET A PUSH THROUGH THE REMAINDER OF THE CWA ON
TUESDAY...WITH THE HELP OF A MUCH STRONGER 500MB WAVE THAT WILL
EJECT ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES.

THEREFORE...WE WILL KEEP HIGH CHANCE POPS GOING FOR TUESDAY...THEN
DIMINISH POPS TUESDAY NIGHT WITH THE DEPARTURE OF THE FRONT.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

BRIEFLY COOLER AIR WILL HELP KEEP WEDNESDAY MORE PLEASANT...BUT
WARM AIR WILL RETURN TO THE AREA BY THURSDAY. THAT MORE STABLE AIR
SHOULD PROVIDE A BREAK IN THE STORM ACTIVITY FOR WEDNESDAY AND
THURSDAY AS OUR UPPER FLOW PATTERN SHIFTS FROM SOUTHWESTERLY TO
WESTERLY.

THE NEXT COLD FRONT IS EXPECTED TO ARRIVE ON FRIDAY...AS AN LONG
WAVE H5 TROUGH LIFTS FROM THE PLAINS INTO CENTRAL CANADA. THE MOST
ACTIVE PORTION OF THE FRONT IS EXPECTED TO BE TO OUR NW...BUT SOME
STORMS SHOULD DEVELOP ALONG THE FRONT IN OUR AREA.

WARM AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND HOWEVER...AS THE
COLD AIR BEHIND THE FRONT JUST BRUSHES OUR NW AREA. WILL KEEP
SATURDAY AND SUNDAY DRY FOR NOW.

SHIMON
&&

.AVIATION...
ISSUED 1255 PM CDT SUN JUN 13 2010

IFR TO MVFR VISIBILITIES AND CEILINGS POSSIBLE WITH SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING OVER CENTRAL IL AND
AGAIN LATER TONIGHT AND MONDAY MORNING. HAVE WSW WIND GUSTS OF 35
TO 40 KTS AT PIA NEXT HOUR AND POTENTIALLY STRONGER WINDS AND THEN
INTO BMI IN ANOTHER HOUR OR TWO. THIS LINE OF CONVECTION WITH
GUSTY WINDS AND VERY HEAVY RAINS AND FREQUENT LIGHTNING COULD
DEVELOP SOUTHWARD TOWARD I-72 FROM SPI EAST TO CMI. ALSO SCATTERED
THUNDERSTORMS TO DEVELOP IN INCREASINGLY UNSTABLE AIR MASS OVER
CENTRAL IL DURING THIS AFTERNOON. MCS DEVELOPING OVER THE CENTRAL
PLAINS TONIGHT WILL MOVE INTO CENTRAL IL MON MORNING AS A FRONTAL
BOUNDARY IN NORTHERN IL SAGES SLOWLY SOUTHWARD INTO CENTRAL IL.
THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATER
TONIGHT INTO MON WITH IFR TO MVFR CEILINGS AND VISIBILITIES AGAIN.
SW WINDS GENERALLY LESS THAN 10 KTS EXPECT GUSTY NEAR
THUNDERSTORMS.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 13, 4:06 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
406 PM CDT SUN JUN 13 2010

ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
406 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING
ACROSS CENTRAL ILLINOIS. ADDITIONAL SEVERE WEATHER WILL BE
POSSIBLE AGAIN LATE TONIGHT AND EARLY MONDAY MORNING. ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND
DAMAGE AS WELL AS LOCALLY TORRENTIAL RAINFALL. IN ADDITION...VERY
FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THE EARLY
EVENING BATCH OF STORMS IS EXPECTED TO WEAKEN AND MOVE EAST OF
THE AREA AROUND SUNSET.

THE POTENTIAL FOR FLASH FLOODING WILL EXIST OVER CENTRAL ILLINOIS
TONIGHT...ESPECIALLY IN THE WESTERN HALF OF CENTRAL ILLINOIS. KEEP
ABREAST OF THE LATEST FORECASTS AS THE SITUATION UNFOLDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STATIONARY FRONT WILL REMAIN ACROSS CENTRAL ILLINOIS THE NEXT
COUPLE OF DAYS...WITH SEVERAL CLUSTERS OF THUNDERSTORMS EXPECTED
FROM MONDAY THROUGH TUESDAY. A CONTINUED RISK OF WIND DAMAGE AND
VERY HEAVY RAINFALL WILL EXIST WITH THESE STORMS. MULTIPLE PERIODS
OF HEAVY RAIN WILL LIKELY CAUSE RISES ON MANY RIVERS AND
STREAMS...AS WELL AS FLOODING OVER OTHER LOW AREAS AWAY FROM
RIVERS. STAY INFORMED OF LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TO CONTINUE THROUGH THE
EVENING...AND MAY BE NEEDED AGAIN LATE TONIGHT.

SHIMON

In the hours before

Local storm report, Jun 13, 4:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       4 SSW CHAMPAIGN         40.06N 88.29W
06/13/2010  M1.08 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL IN THE PAST 30 MINUTES...COCORAHS

&&

DPK
Local storm report, Jun 13, 4:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             TAYLORVILLE             39.52N 89.26W
06/13/2010  M1.00 INCH       CHRISTIAN          IL   CO-OP OBSERVER

&&

DPK
Local storm report, Jun 13, 4:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY RAIN       2 WSW CHAMPAIGN         40.10N 88.30W
06/13/2010  M0.91 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL IN 30 MINUTES...COCORAHS

&&

DPK
Local storm report, Jun 13, 4:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       BOODY                   39.77N 89.06W
06/13/2010  M1.20 INCH       MACON              IL   TRAINED SPOTTER

            RAINFALL IN 30 MINUTES

0405 PM     TSTM WND DMG     TOLONO                  39.99N 88.26W
06/13/2010                   CHAMPAIGN          IL   MESONET

            ROAD SIGNS DOWN AT THE CORNER OF 1200E AND 700N...SWOP
            REPORT...TIME ESTIMATED

0410 PM     TSTM WND GST     OGDEN                   40.12N 87.96W
06/13/2010  M57.00 MPH       CHAMPAIGN          IL   CO-OP OBSERVER

0416 PM     HAIL             KINCAID                 39.59N 89.41W
06/13/2010  M1.00 INCH       CHRISTIAN          IL   TRAINED SPOTTER

0420 PM     HAIL             5 SE HOMER              39.98N 87.89W
06/13/2010  E1.00 INCH       VERMILION          IL   PUBLIC

            PUBLIC REPORT...TIME ESTIMATED

0430 PM     HEAVY RAIN       4 SSW CHAMPAIGN         40.06N 88.29W
06/13/2010  M1.08 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL IN THE PAST 30 MINUTES...COCORAHS

0431 PM     HEAVY RAIN       SAVOY                   40.06N 88.25W
06/13/2010  M1.00 INCH       CHAMPAIGN          IL   ASOS

            RAINFALL IN 35 MINUTES...REPORTED AT THE CMI ASOS

0439 PM     HAIL             TAYLORVILLE             39.52N 89.26W
06/13/2010  M1.00 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0440 PM     HEAVY RAIN       2 WSW CHAMPAIGN         40.10N 88.30W
06/13/2010  M0.91 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL IN 30 MINUTES...COCORAHS

&&

DPK
Local storm report, Jun 13, 4:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     OGDEN                   40.12N 87.96W
06/13/2010                   CHAMPAIGN          IL   CO-OP OBSERVER

            2 INCH DIAMETER TREE LIMBS DOWN

&&

DPK
Local storm report, Jun 13, 4:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
457 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HEAVY RAIN       OGDEN                   40.12N 87.96W
06/13/2010  M1.39 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            RAINFALL SINCE 355PM

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:42 PM CDTSpecial Weather StatementILXMarshall, Peoria, Stark, Woodford63 min
Jun 13, 1:26 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler, Scott64 min
Jun 13, 1:50 PM CDTSevere Thunderstorm WarningILXMorgan, Scott40 min
Jun 13, 2:00 PM CDTSpecial Weather StatementILXMcLean45 min
Jun 13, 2:30 PM CDTSpecial Weather StatementILXCass, Menard45 min
Jun 13, 2:33 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt42 min
Jun 13, 3:08 PM CDTSpecial Weather StatementILXSangamon52 min
Jun 13, 3:28 PM CDTSevere Thunderstorm WarningILXPiatt29 min
Jun 13, 3:42 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon33 min
Jun 13, 3:56 PM CDTSevere Thunderstorm WarningILXChampaign29 min
Jun 13, 4:11 PM CDTSevere Thunderstorm WarningILXChristian, Macon34 min
Jun 13, 4:13 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott62 min
Jun 13, 4:22 PM CDTSevere Thunderstorm WarningILXVermilion23 min
Jun 13, 4:37 PM CDTSevere Thunderstorm WarningILXColes42 min
Jun 13, 4:46 PM CDTSevere Thunderstorm WarningILXVermilion29 min
Jun 13, 5:13 PM CDTSpecial Weather StatementILXEdgar32 min
Jun 13, 5:24 PM CDTSpecial Weather StatementILXColes66 min
Jun 13, 5:26 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon64 min
Jun 13, 5:56 PM CDTAreal Flood AdvisoryILXColes5 hr
Jun 13, 6:03 PM CDTSevere Thunderstorm WarningILXChristian, Shelby57 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.